Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Smoking marijuana. Abdominal pain with blood in stool. What could be causing this?

Well last week my stool was a bit bloody, solid but some blood...this happens every few months and then ill start to get a slight pain in my stomach area I m going to the doctors to see if it may be hemmerriods I m not sure what it is I drink often and a while ago I did smoke but only marijuana I m not sure what to conclude from this...also when I drunk water I start to feel nausea
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  532
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Addiction Medicine Specialist 's  Response
I dont think the blood in the stool is related to the cannabis smoking. However, it is concerning. It may simply be hemorrhoidal bleeding, but that doesn't cause abdominal pain or nausea. Based on your description of stomach pain and nausea with water, I would also suspect possible gastritis or peptic ulcers. You can start omeprazole or any other proton pump inhibitor medication twice daily for at least two weeks while waiting to see a doctor. If these symptoms continue, I would recommend an upper and lower endoscopy.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor